# SDR 96ZZZX489

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: 34A0062
- Condition: Failed
- Location: Lpt Rotor
- Part time: 14,279 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO VIBRATION, DISASSEMBLY OF THE ENGINE REVEALED LPT GAS PATH DAMAGE.  INVESTIGATION DETERMINED SEVEN OF THIRTY-SIX, 6TH TO 7TH STAGE DISK BOLTS HAD FAILED.  PRELIMINARY ANALYSIS INDICATE THE BOLTS FAILED WITH THE CHARACTERISTICS OF A STRESS CORROSION MECHANISM.
